# SDR CALA0800841

- Difficulty date: August 29, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N14653
- Make and model: Boeing 737524
- Aircraft serial: 28914
- Aircraft time: 28,313 hours, 15,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHTS INOPERATIVE OUTSIDE AND LOWER INSIDE.  FOUND FUSE'S BAD AT POWER SUPPLY, REPLACED FUSES IAW AMM33-51-51, OPS CHECK GOOD.
